# SDR IPXA2021070171170

- Difficulty date: June 7, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING I/B FLAP O/B FWD HINGE BRACKET LUGS HAS PITTING CORROSION.REPAIRED CORRODED RT WING I/B FLAP O/B FWD HINGE BRACKET LUGS IAW VT-SAA EA 011-5740-01-A9192 REV. IR AND UPS EO MD11-5740-80879-A. (MINOR)
